# SDR AU990297

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Diffuser
- Part number: JR26473A
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE DIFFUSER CASE ASSEMBLY CRACKED IN SEVERAL PLACES AT THE 6:30 O'CLOCK POSITION.
